# SDR 98ZZZX907

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N957SD
- Make and model: Doug 600N
- Aircraft serial: RN011
- System (JASC): 7400 · Ignition System
- Part: Relay Socket
- Part number: VB81KA723
- Condition: Failed
- Location: Eng Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND TEST ENGINE RUN, ENG FLAMED OUT AFTER LESS THAN A MINUTE.  FUEL GAUGES INDICATED APPROX 70 POUNDS OF FUEL.  AFTER TANKS TOPPED OFF AND FUEL LINES PURGED, ATTEMPTED RESTART WITHOUT SUCCESS.  FURTHER T/S LOCATED INOP IGNITER FUNCTION.  THIS WAS T/S TO INTERMITTENT IGNITER RELAY SOCKET.  VIBRATION ON WIRING HARNESS WOULD CAUSE RELAYS TO DE-ENERGIZE INTERMITTENTLY.  SEVERAL RELAYS AFFECTED.  CURRENT MD600 MM ARE TOO INADEQUATE TO IDENTIFY THE FUNCTION OF RELAYS.  SUBMITTER SUSPECTS THAT 3 RELAYS ARE:  FADEC START RELAY.  FADEC IGNITION RELAY AND BATTERY HITEMP RELAY.  SUSPECTED FADEC ECU MAY HAVE SHUT ENG DOWN DUE TO LOSS OF SIGNAL LINES FROM INTERMITTENT RELAYS.  TSN:  12.6 HRS.
